advertisement
Question
Posted by: Injection | 2005/12/07

Getting Pregnant

Hi Doc,
Best wishes for a blessed Christmas and New Year!

I am currently on the 2mnth injection and have been on it for 6 months.
Me & my hubby have spoken about having a baby.
I know it can take up to a year to fall pregnant after being on the injection.
I was advised to go onto the pill for a few months after stopping the injection - would you recommend that?
And would it shorten the time it takes to conceive?
It will obviously regulate my periods - as I am not having any period at all while on the injection.

If it does take a year - i'm fine with that.
So will it be ok for me to just stop having the injection?

And if I do fall pregnant shortly after stopping the injection - can this be harmful to baby if there's too much of 'whatever' left in my system?

Thanks so much!!
Peace of mind is the best gift you could give a person!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't think that it is necessary to go onto the Pill ater stopping the injection. It will not shorten the time before ovulation comes back though it may build up the womb linign a bit quicker.
If you fall pregannt shortly after stopping the injection, there will be no harm to the baby.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Leanne | 2005/12/07

Its best to go onto the pill after being on the injection to get your periods back and your cycle back in order. This will also maybe regulate your ovulation, which is key to falling pregnant. If i were you i would start on the pill soonest (and obviously don't go feo another injection) and then carry on taking the pill for about 3 months (until your periods are coming reguarly) and then stop. Then try TTCing. Good luck

Reply to Leanne

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement